Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 970893, 9 pages
http://dx.doi.org/10.1155/2014/970893
Research Article

Soft Covering Based Rough Sets and Their Application

1Department of Mathematics, Faculty of Science, Selçuk University, 42003 Konya, Turkey
2Department of Mathematics, Faculty of Science and Art, Ahi Evran University, 40100 Kırşehir, Turkey
3Department of Mathematics, Faculty of Science and Art, Niğde University, 51100 Niğde, Turkey

Received 6 June 2014; Accepted 10 August 2014; Published 9 September 2014

Academic Editor: Feng Feng

Copyright © 2014 Şaziye Yüksel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Şaziye Yüksel, Zehra Güzel Ergül, and Naime Tozlu, “Soft Covering Based Rough Sets and Their Application,” The Scientific World Journal, vol. 2014, Article ID 970893, 9 pages, 2014. https://doi.org/10.1155/2014/970893.